# SDR DALA2014103105861

- Difficulty date: October 30, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 67,299 hours, 29,865 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER 42L BETWEEN FRAMES 56 AND 57 CORRODED.  CUTOUT DAMAGED SECTION OF STRINGER 42L BETWEEN FRAMES 56 AND 57 IAW SRM 53-00-13, FIG 201.  FABRICATED REPAIR  IAW SRM 53-00-13, FIG 201.
